COUPLED CELL NETWORKS: HOPF BIFURCATION AND INTERIOR SYMMETRY

Nenhuma Miniatura disponível
Data
2011-09-01
Autores
Antoneli, Fernando [UNIFESP]
Dias, Ana
Paiva, Rui
Orientadores
Tipo
Artigo
Título da Revista
ISSN da Revista
Título de Volume
Resumo
We consider interior symmetric coupled cell networks where a group of permutations of a subset of cells partially preserves the network structure. In this setup, the full analogue of the Equivariant Hopf Theorem for networks with symmetries was obtained by Antoneli, Dias and Paiva (Hopf bifurcation in coupled cell networks with interior symmetries, SIAM J. Appl. Dynam. Sys. 7 (2008) 220-248). In this work we present an alternative proof of this result using center manifold reduction.
Descrição
Citação
Discrete And Continuous Dynamical Systems. Springfield: Amer Inst Mathematical Sciences, p. 71-78, 2011.
Coleções